# SDR FDEA2020081891839

- Difficulty date: August 9, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104509
- Condition: Damaged
- Location: Bs 585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT STATION   585 , X = - 8.5 .  CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 585 , X = - 8.5 , DAMAGED   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 605 TO EXISTING SPLICE STATION 525 , X = - 8.5 AS PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1 . REFER TO SNRM N01053 FOR WORK DETAILS . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
